I had TACE procedure on March 12, 2013.
I hope my AFP number can come down under 400 ng/mL
The investigators found that individuals who had AFP levels of at least 1,000 ng/mL at diagnosis had lower survival rates than patients with lower AFP levels. Patients whose AFP levels reached 1,000 ng/mL had a 12% one-year survival rate and only a 1% five-year survival rate. These patients had an adjusted hazard ratio (HR) of mortality of 4.35 compared with HCC patients with AFP levels below 10 ng/mL. Furthermore, patients’ mortality risk grew incrementally with increasing AFP levels: mortality risk was 1.50 (95% CI, 1.22-1.83) in patients with AFP levels between 10 and 100 ng/mL and 2.23 (95% CI, 1.80-2.76) in patients with AFP levels between 100 and 1,000 ng/mL.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.